# SDR WX0A070243

- Difficulty date: October 5, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N861G
- Make and model: Doug MD 83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201314
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN TAIL CONE AREA.  DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION MAINTENANCE DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00.  THE AIRCRAFT HAS RETURNED TO SERVICE.
